首页    期刊浏览 2024年10月05日 星期六
登录注册

文章基本信息

  • 标题:On path following control of nonholonomic port-Hamiltonian systems via generalized canonical transformations
  • 本地全文:下载
  • 作者:Ryotaro Shima ; Yuki Okura ; Kenji Fujimoto
  • 期刊名称:IFAC PapersOnLine
  • 印刷版ISSN:2405-8963
  • 出版年度:2019
  • 卷号:52
  • 期号:16
  • 页码:298-303
  • DOI:10.1016/j.ifacol.2019.11.795
  • 语种:English
  • 出版社:Elsevier
  • 摘要:This paper proposes a constructive design method of a static state feedback law which makes a nonholonomic port-Hamiltonian system follow a desired path. A generalized canonical transformation connects two port-Hamiltonian systems through a pair of a feedback and a coordinate change. This paper clarifies how a generalized canonical transformation connects the plant nonholonomic port-Hamiltonian system with an error system. Stabilizing the path following error system allows one to derive a constructive path following control law for the nonholonomic port-Hamiltonian system. Finally, an example shows a concrete design procedure of the proposed method.
  • 关键词:KeywordsNonlinear controlpath followingnonholonomic systemsmechanical systems
国家哲学社会科学文献中心版权所有